# SDR ANCF200300001

- Difficulty date: January 12, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N985AN
- Make and model: Boeing 767259
- Aircraft serial: 24618
- Aircraft time: 56,361 hours, 10,811 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

LT ENGINE STALLED DURING DESCENT OUT AT 390 TO 380. ALL LT ENGINE PARAMETERS FLUCTUATED DURING STALL. CARRY OUT T/S IAW FIM 71-05-00. PAGE 105, WITHOUT FINDING DAMAGES OR FAULTS . CARRY OUT WATER TRAP IAW MM 73-21-04. PAGE 601 WITHOUT EVIDENCE OF WATER. TESTS WERE PERFORMED WITH SATISFACTORY RESULTS
